# SDR EOPA20120809001

- Difficulty date: August 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N415AL
- Make and model: Bell 407
- Aircraft serial: 53182
- Aircraft time: 6,801 hours, 2,619 cycles
- Engine: Allsn 250C47B
- Engine time: 13,345 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Zone 200
- Part time: 6,801 hours, 2,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETING THE 150 HR INSPECTION FOR ASB 407-11-95. A CRACK WAS FOUND IN ONE OF THE LONGERONS.
